# SDR DALA2017032502415

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT HAD A CRACKED FRAME BS 1510, BETWEEN 1 TO 2 HRS POSITION AND 5 HRS POSITION.  THE FRAME WAS REPAIRED AT 1 HRS POSITION IAW ER/A 497316-14MA, REV ORIGINAL, AND SECTIONS WERE REPLACED BETWEEN 3 TO 6 HRS POSITION IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
